# SDR SWAA2024082821572

- Difficulty date: August 2, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 26,776 hours, 13,241 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LAVATORY MOUNT STRUCTURE IS CORRODED AT STA 947 RBL 27<[01] REMOVED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1. ENTIRE LENGTH OF FLOOR BEAM UPPER FLANGE TO BE REMOVED AND REPAIRED ON FAULT #TTG8Q00UYZC6.;[02] RII INSPECTED AS REQUIRED. CORRECTIVE ACTION #1. VERIFIED REPAIR ACCOMPLISHED ON FAULT #TTG8Q00UYZC6
